# SDR AT9900725

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 351-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO FLOOR PANEL TIE-DOWN STRAPS AT BS 351-465 CORRODED.  REMOVED CORROSION, OBTAINED NEW TIE-DOWN EXTRUSION, DRILLED, COUNTERSUNK, DEBURRED, TREATED, PRIMED AND INSTALLED TIE-DOWN STRAPS IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4 AND 53-05 FIG 4C.
